# SDR ASAA2024100853201

- Difficulty date: October 8, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N526AS
- Make and model: Boeing 737890
- Aircraft serial: 35196
- Aircraft time: 50,316 hours, 17,959 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A31103147A340
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEC 47 AT STA 907 TO STA 927 AT STR 23L LAP JOINT HAS SIGNS OF CORROSION. GROUNDED - YES. ACCOMPLISHED CATEGORY B MINOR REPAIR ON SKIN P/N'S: 147A3110-3 AND 147A3400-4 IAW EA NO. 800-53EA-27730 REV 00.
